# SDR COMA0060929

- Difficulty date: November 17, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 2,631 hours, 2,440 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 16850101
- Part serial: 048
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11,657 hours, 11,342 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NWS INOP MESSAGE DURING T/O.  REPLACED THE SOLENOID SELECTOR VALVE.
